ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О задаче Коши для квазилинейных слабо гиперболических уравнений с временным вырождением

Рейссиг, М. and Ягджян, К. А. (1993) О задаче Коши для квазилинейных слабо гиперболических уравнений с временным вырождением. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (2). pp. 35-57. ISSN 00002-3043

[img]
Preview
PDF
Download (7Mb) | Preview
    Item Type: Article
    Additional Information: On the Cauchy problem for quasilinear weakly hiperbolic equtions with time degeneration.
    Uncontrolled Keywords: Ressig M., Yagdjian K.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Oct 2012 16:00
    Last Modified: 09 Oct 2012 16:00
    URI: http://mathematics.asj-oa.am/id/eprint/652

    Actions (login required)

    View Item